Alert archive / California / Wind Advisories in 2013

Wind Advisory 43, NWS Los Angeles, CA

May 19, 2013Los Angeles County, California

NWS Los Angeles, CA issued this wind advisory at May 19, 2013, 8:27 PM PDT for Los Angeles County, California. It took effect at May 20, 2013, 4:00 AM PDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
May 19, 2013, 8:27 PM PDT (03:27 UTC)
In effect from
May 20, 2013, 4:00 AM PDT
Expired
May 20, 2013, 12:00 PM PDT
In force
8 hr
Issued by
NWS Los Angeles, CA

County Los Angeles County, CA

The radar

The Santa Ana Mts radar (KSOX), 71 km from the middle of the area, began a volume at 03:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

San Diego, CA (KNKX), launched 00:00Z, 3.5 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 00:00Z on 2013-05-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 00:00Z on 2013-05-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -40 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1325 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
-40 m²/s²
0-3 km storm-relative helicity
-37 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

339 
WWUS76 KLOX 200327
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
827 PM PDT SUN MAY 19 2013

CAZ053-054-088-201130-
/O.NEW.KLOX.WI.Y.0043.130520T1100Z-130520T1900Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
SANTA CLARITA VALLEY-
INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON...
MOUNT WILSON...SANDBERG...SANTA CLARITA...NEWHALL...VALENCIA
827 PM PDT SUN MAY 19 2013

...WIND ADVISORY IN EFFECT FROM 4 AM TO NOON PDT MONDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
WIND ADVISORY FOR THE LOS ANGELES AND VENTURA COUNTY MOUNTAINS
AND THE SANTA CLARITA VALLEY. THIS ADVISORY IS IN EFFECT FROM 4 AM
TO NOON PDT MONDAY.

* WINDS AND TIMING...AREAS OF NORTH TO NORTHEAST WINDS 15 TO 30
  MPH WITH GUSTS BETWEEN 40 AND 45 MPH WILL DEVELOP EARLY MONDAY
  MORNING AND PERSIST THROUGH MIDDAY.

* IMPACTS...STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY
  FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION AS GUSTY CROSS
  WINDS MAY DEVELOP ON AREA ROADWAYS...SUCH AS INTERSTATE 5 AND
  HIGHWAY 14.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY FOR THE VALLEYS MEANS THAT WINDS OF 35 MPH OR
GREATER ARE EXPECTED. A WIND ADVISORY FOR THE MOUNTAINS MEANS
THAT WINDS OF 45 MPH OR GREATER ARE EXPECTED.

&&

$$

HALL/KJ
2 follow-up statements
518 
WWUS76 KLOX 201055
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
355 AM PDT MON MAY 20 2013

CAZ053-054-088-201900-
/O.CON.KLOX.WI.Y.0043.130520T1100Z-130520T1900Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
SANTA CLARITA VALLEY-
INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON...
MOUNT WILSON...SANDBERG...SANTA CLARITA...NEWHALL...VALENCIA
355 AM PDT MON MAY 20 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PDT TODAY...

* WINDS AND TIMING...AREAS OF NORTH TO NORTHEAST WINDS 15 TO 30
  MPH WITH GUSTS BETWEEN 40 AND 45 MPH WILL DEVELOP THIS MORNING
  AND PERSIST THROUGH MIDDAY.

* IMPACTS...STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY 
  FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION AS GUSTY CROSS 
  WINDS MAY DEVELOP ON AREA ROADWAYS...SUCH AS INTERSTATE 5 AND 
  HIGHWAY 14.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY FOR THE VALLEYS MEANS THAT WINDS OF 35 MPH OR
GREATER ARE EXPECTED. A WIND ADVISORY FOR THE MOUNTAINS MEANS
THAT WINDS OF 45 MPH OR GREATER ARE EXPECTED.

&&

$$

ASR/DB
157 
WWUS76 KLOX 201902
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
1202 PM PDT MON MAY 20 2013


CAZ053-054-088-202015-
/O.EXP.KLOX.WI.Y.0043.000000T0000Z-130520T1900Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
SANTA CLARITA VALLEY-
INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON...
MOUNT WILSON...SANDBERG...SANTA CLARITA...NEWHALL...VALENCIA
1202 PM PDT MON MAY 20 2013

...WIND ADVISORY HAS EXPIRED...

SANTA ANA WINDS ARE BEGINNING TO DIMINISH...HOWEVER ISOLATED
GUSTS UP TO 45 MPH ARE POSSIBLE IN FAVORED AREAS THROUGH EARLY
AFTERNOON.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at May 19, 4:50 PM PDT, 3 hours 37 minutes earlier.

Area forecast discussion, May 19, 4:50 PM PDT, 3 hours 37 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
450 PM PDT SUN MAY 19 2013

UPDATED AVIATION DISCUSSION

.SYNOPSIS...
GUSTY NORTH WINDS ARE POSSIBLE THROUGH MONDAY MORNING FOR THE
MOUNTAIN AREAS. WARMING IS EXPECTED THROUGH MONDAY AS A RIDGE OF
HIGH PRESSURE BUILDS AND WEAK OFFSHORE FLOW DEVELOPS. AN INCREASE IN
NIGHT THROUGH MORNING LOW CLOUDS AND FOG...ALONG WITH A COOLING
TREND IS THEN EXPECTED TUESDAY AND BEYOND AS LOW PRESSURE TO THE
NORTH INCREASES ONSHORE FLOW. COOL WEATHER AND PARTLY TO MOSTLY
CLOUDY CONDITIONS WILL LIKELY CONTINUE INTO NEXT WEEKEND.

&&

.SHORT TERM (TODAY-WED)...
AN UPPER LEVEL RIDGE IS MOVING INTO THE PACIFIC NORTHWEST...AND WILL
CONTINUE TO SHIFT ONSHORE OVERNIGHT. AT THE SURFACE...HIGH PRESSURE
OVER THE WATERS AND LOW PRESSURE OVER FAR INLAND SE CALIFORNIA IS
PRODUCING WEAK TO LOCALLY MODERATE ONSHORE FLOW ACROSS THE AREA THIS
AFTERNOON. AS THE UPPER RIDGE SHIFTS ONSHORE OVER THE WEST
COAST...SURFACE HIGH PRESSURE WILL BEGIN TO BUILD INTO THE GREAT
BASIN. THIS WILL PRODUCE GUSTY NORTHWEST TO NORTH WINDS OVER THE
AREA IN THE EVENING...WITH OFFSHORE FLOW DEVELOPING LATE TONIGHT
INTO MONDAY MORNING. THE NORTHWEST TO NORTH WINDS WILL AFFECT
PORTIONS OF SBA COUNTY AND THE INTERIOR MOUNTAINS OF LA AND VTA
COUNTIES...WITH GUSTS GENERALLY 30 TO 35 MPH.

AS THE SURFACE HIGH STRENGTHENS OVER NEVADA AND THERMAL LOW PRESSURE
SHIFTS TO THE COAST...OFFSHORE WINDS WILL BEGIN TO DEVELOP OVER THE
AREA AROUND DAYBREAK. WITH FAIRLY WEAK OFFSHORE GRADIENTS FORECAST
BY THE WRF AND WEAK UPPER SUPPORT...THIS EVENT IS EXPECTED TO REMAIN
JUST BELOW ADVISORY LEVEL. EXPECT WIND GUSTS UP TO 40 MPH IN THE
MOUNTAINS WITH LOCAL GUSTS TO 35 MPH IN FAVORED VALLEYS SUCH AS
SANTA CLARITA AND THE EASTERN VTA VALLEYS. EXPECT TO SEE WINDS
SUBSIDE RAPIDLY BY LATE MORNING.

THE BUILDING RIDGE ALOFT WILL RESULT IN MINIMAL MARINE LAYER
DEVELOPMENT TONIGHT...WITH LOW CLOUDS AND FOG LIMITED TO THE PALOS
VERDES PENINSULA. THE COMBINATION OF OFFSHORE FLOW AND HIGH PRESSURE
ALOFT WILL MAKE MONDAY THE WARMEST DAY OF THE COMING WEEK WITH 70S
WIDESPREAD ALONG THE COAST AND 80S TO LOWER 90S INLAND.

A DEEP UPPER LOW WILL BEGIN TO MOVE SOUTH ALONG THE EASTERN GULF OF
ALASKA MONDAY INTO TUESDAY. FOR SOUTHWEST CALIFORNIA...WINDS WILL
SHIFT BACK TO ONSHORE ALLOWING A MORE WIDESPREAD MARINE LAYER TO
FORM MONDAY NIGHT. THE NAM12 SHOWS A COASTAL EDDY FORMING NEAR
CATALINA ISLAND BUT HEIGHTS ALOFT WILL STILL BE HIGH ENOUGH TO KEEP
THE MARINE LAYER SHALLOW...SO THAT LOW CLOUDS AND FOG WILL LIKELY BE
LIMITED TO NEAR-COASTAL AREAS.

THE UPPER CLOSED LOW WILL CONTINUE TO SINK SOUTH ALONG THE WEST
COAST TUESDAY INTO WEDNESDAY...RESULTING IN A COOLING TREND AND A
DEEPENING MARINE LAYER FOR SW CALIFORNIA. BY TUESDAY NIGHT MARINE
LAYER CLOUDS SHOULD ADVANCE INLAND THROUGH ALL BUT THE MOST INTERIOR
VALLEYS...AND WEDNESDAY'S HIGHS WILL BE CAPPED NEAR 80 DEGREES.

.LONG TERM (THU-SUN)...
THE MEDIUM RANGE MODELS AGREE FAIRLY WELL IN PLACING THE CLOSED
UPPER LOW OVER OREGON EARLY THURSDAY...WHERE IT IS FORECAST TO
REMAIN NEARLY STATIONARY INTO FRIDAY. THE PROXIMITY OF THE UPPER
CLOSED LOW WILL PRODUCE CYCLONIC CURVATURE ALOFT AND ONSHORE FLOW
OVER THE CALIFORNIA COAST. THIS SCENARIO WILL CREATE A DEEP MARINE
LAYER OVER SOUTHWEST CALIFORNIA...WITH LOW CLOUDS MOVING WELL INLAND
TO THE INTERIOR VALLEYS THURSDAY AND FRIDAY NIGHTS. THE UPPER LOW IS
FORECAST TO LIFT NORTHEAST OUT OF THE AREA LATE FRIDAY INTO SATURDAY
AS AN UPPER TROUGH FORMS ALONG THE CALIFORNIA COAST. THIS SCENARIO
WILL LIKELY PRODUCE LITTLE CHANGE THROUGH LATE IN THE
EXTENDED...WITH A DEEP MARINE LAYER AND EXTENSIVE LOW CLOUDS FORMING
EACH NIGHT TO MORNING PERIOD...ALONG WITH LOWER THAN NORMAL DAYTIME
HIGH TEMPERATURES.

&&

.AVIATION...19/2350Z.

VFR CONDITIONS ARE EXPECTED THROUGHOUT THE PERIOD EXCEPT FOR A
CHANCE OF LIFR TO IFR CONDITIONS AT LOS ANGELES COUNTY COAST AND
CENTRAL COAST TERMINALS BETWEEN 08Z AND 16Z. PERIOD OF MODERATE TO
STRONG WIND SHEAR AND TURBULENCE ARE POSSIBLE AT KSBA THROUGH 08Z
AND VENTURA COUNTY TERMINALS BETWEEN 10Z AND 18Z.

KLAX...VFR CONDITIONS ARE EXPECTED THROUGHOUT THE PERIOD EXCEPT FOR
A 30 PERCENT CHANCE OF LIFR TO IFR CONDITIONS.

KBUR...VFR CONDITIONS ARE EXPECTED THROUGHOUT THE PERIOD WITH A 20
PERCENT CHANCE OF MODERATE LOW-LEVEL WIND SHEAR AND TURBULENCE
BETWEEN 10Z AND 16Z.

&&

.FIRE WEATHER...

GUSTY NORTHWEST TO NORTH WINDS WILL CONTINUE TO BRING LOWERING
HUMIDITIES AND ELEVATED FIRE DANGER THROUGH THIS EVENING ACROSS THE
MOUNTAINS...ANTELOPE VALLEY...SANTA CLARITA VALLEY...AND SBA SOUTH
COAST. THESE AREAS WILL GENERALLY SEE GUSTS IN THE 30 TO 40 MPH
RANGE. ALREADY SEEING HUMIDITIES LOWERING TO AROUND 10 PERCENT THIS
AFTERNOON ACROSS THE SANTA CLARITA VALLEY...ALONG WITH TEMPERATURES
CLIMBING INTO THE LOWER 90S.

BY LATE TONIGHT AND MONDAY...SURFACE HIGH PRESSURE BUILDS INTO THE
GREAT BASIN...SETTING THE STAGE FOR A BRIEF OFFSHORE WIND EVENT FOR
THE REGION. THE PROJECTED LAX-DAGGETT GRADIENT IS ONLY EXPECTED TO BE
AROUND -1.5 MB...WITH SOME UPPER LEVEL WIND SUPPORT. OFFSHORE
WINDS ARE EXPECTED TO DEVELOP ACROSS THE MOUNTAINS LATE
TONIGHT...THEN DESCEND INTO THE VALLEYS ON MONDAY MORNING. AT THIS
TIME...WIND GUSTS IN THE 35 TO 40 MPH RANGE CAN BE EXPECTED IN THE
MOUNTAINS ON MONDAY MORNING...WITH GUSTS IN THE 25 TO 35 MPH RANGE
ACROSS THE VALLEYS (MAINLY SANTA CLARITA AND EASTERN VENTURA
VALLEYS). THERE WILL LIKELY BE WIDESPREAD HUMIDITIES BETWEEN 10 AND
15 PERCENT ON MONDAY ACROSS THE MOUNTAINS AND VALLEYS OF LOS ANGELES
AND VENTURA COUNTIES...WITH ISOLATED SINGLE DIGIT READINGS LIKELY.
WHILE THIS OFFSHORE WIND EVENT DOES NOT APPEAR TO BE STRONG ENOUGH OR
HAVE SUFFICIENT DURATION TO WARRANT A RED FLAG WARNING...THERE WILL
BE ELEVATED FIRE DANGER ACROSS THE MOUNTAINS AND VALLEYS ON
MONDAY...ESPECIALLY CONSIDERING THE VERY DRY FUELS FOR THIS TIME OF
YEAR. THE OFFSHORE WINDS ARE EXPECTED TO DIMINISH FAIRLY RAPIDLY ON
MONDAY AFTERNOON...WITH ONSHORE WINDS GRADUALLY SPREADING ACROSS
COASTAL AND VALLEY AREAS THROUGH THE AFTERNOON AND EVENING HOURS.

&&

.MARINE...A THERMAL TROUGH OF LOW PRESSURE WILL INTENSIFY NEAR SHORE
WHILE HIGH PRESSURE PERSISTS OVER THE EASTERN PACIFIC THROUGH EARLY
MONDAY AND A GALE WARNING IS IN EFFECT OVER THE OUTER WATERS FROM
SAN CLEMENTE ISLAND TO POINT PIEDRAS BLANCAS AND INCLUDING THE INNER
WATERS FROM POINT PIEDRAS BLANCAS TO POINT SAL THROUGH LATE TONIGHT.
THE RIDGE OF HIGH PRESSURE OVER THE EASTERN PACIFIC WILL WEAKEN
MONDAY. A TROUGH OF LOW PRESSURE IS THEN EXPECTED TO MOVE SOUTHEAST
OVER THE OFFSHORE AND COASTAL WATERS EARLY TUESDAY THROUGH EARLY
WEDNESDAY WHILE A RIDGE OF HIGH PRESSURE STRENGTHENS OVER THE
EASTERN PACIFIC. NORTHWEST WINDS WILL LIKELY INCREASE NEAR SHORE
NORTH OF POINT CONCEPTION AND OVER THE OUTER WATERS SOUTH OF POINT
CONCEPTION TUESDAY EVENING THROUGH WEDNESDAY. A GALE WATCH WILL BE
ISSUED WHEN THE RISK OF GALE FORCE WINDS HAS SIGNIFICANTLY
INCREASED.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
GALE WARNING (SEE LAXMWWLOX).
SMALL CRAFT ADVISORY (SEE LAXMWWLOX).
HIGH RIP CURRENT RISK (SEE LAXSRFLOX).
MARINE WEATHER STATEMENT (SEE LAXMWSLOX).

&&

PUBLIC...SMITH
AVIATION...HALL
SYNOPSIS...SWEET
MARINE...30
FIRE WEATHER...GOMBERG

WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, May 19, 3:15 PM PDT, 5 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
315 PM PDT SUN MAY 19 2013

CAZ034>041-044>046-051>054-059-087-088-547-548-201300-
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY-
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY-
SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
SAN LUIS OBISPO COUNTY MOUNTAINS-
SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY-
LOS ANGELES COUNTY SAN FERNANDO VALLEY-
LOS ANGELES COUNTY SAN GABRIEL VALLEY-
315 PM PDT SUN MAY 19 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA.

.DAY ONE... TODAY AND TONIGHT

MARINERS WILL FACE HAZARDOUS GALE FORCE WIND GUSTS ACROSS THE OUTER
COASTAL WATERS AND THE NEAR-SHORE WATERS NORTH OF POINT CONCEPTION
THROUGH LATE TONIGHT.

GUSTY NORTHWEST TO NORTH WINDS WITH GUSTS UP TO 35 KNOTS WILL AFFECT
PORTIONS OF THE SANTA BARBARA SOUTH COAST...AND THE LOS ANGELES AND
VENTURA COUNTY MOUNTAINS THIS EVENING.

* GALE WARNING...............SEE WHUS76 KLOX - MWWLOX FOR DETAILS *

.DAYS TWO THROUGH SEVEN... MONDAY THROUGH SATURDAY

WEAK TO LOCALLY MODERATE OFFSHORE WINDS WILL DEVELOP EARLY MONDAY
MORNING OVER THE LOS ANGELES AND VENTURA COUNTY MOUNTAINS...WITH
WIND GUSTS UP TO 40 MPH. LOCAL GUSTS TO 35 MPH WILL AFFECT THE SANTA
CLARITA VALLEY AND THE EASTERN VENTURA VALLEYS. THE GUSTY WINDS WILL
CONTINUE THROUGH LATE MONDAY MORNING.

INCREASING NORTHWEST WINDS ARE EXPECTED OVER THE NEAR SHORE COASTAL
WATERS NORTH OF POINT CONCEPTION AND THE OUTER WATERS SOUTH OF POINT
CONCEPTION TUESDAY EVENING THROUGH WEDNESDAY. WINDS ARE EXPECTED TO
RISE TO GALE FORCE...GENERATING LOCALLY STEEP SEAS WITH WAVE HEIGHTS
RANGING FROM 17 TO 19 FEET. WEST EXPOSED FACING HARBORS...BAYS...AND
INLETS MAY BE AFFECTED BY LARGER THAN NORMAL SHORT PERIOD NORTHWEST
SEAS WEDNESDAY THROUGH THURSDAY. NEAR-SHORE AREAS WILL ALSO LIKELY
EXPERIENCE A HIGH RISK OF RIP CURRENTS.

WEST TO NORTHWEST WIND GUSTS UP TO 40 KNOTS ARE POSSIBLE ALONG THE
SANTA BARBARA SOUTH COAST AND THE CENTRAL COAST REGION TUESDAY
NIGHT. THE WINDY CONDITIONS MAY CONTINUE THROUGH THURSDAY.

* MARINE WEATHER STATEMENT...SEE FZUS76 KLOX - MWSLOX FOR DETAILS *

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

SMITH

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 20, 3:35 AM PDTGale WatchLOX11 hr
May 20, 3:35 AM PDTSmall Craft AdvisoryLOX35 hr
May 20, 2:30 PM PDTGale WarningLOX4 days

Nearby

Wind Advisories in California, 2013Every wind advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.